On boundedness and attractiveness of nonlinear switched delay systems. (English) Zbl 1470.34176

Summary: This paper is concerned with the boundedness and attractiveness of nonlinear switched delay systems whose subsystems have different equilibria. Some sufficient conditions which can guarantee the system’s boundedness are obtained. In addition, we work out the region where the solution will remain and furthermore the relationship between the initial function and the bounded region. Based on the new concept of attractor with switching laws, we show that the nonlinear switched delay system is attractive and then obtain the attractive region.


34K12 Growth, boundedness, comparison of solutions to functional-differential equations
34K20 Stability theory of functional-differential equations
34K34 Hybrid systems of functional-differential equations
93D15 Stabilization of systems by feedback
Full Text: DOI


[1] Branicky, M. S., Studies in hybrid systems: modeling, analysis, control [ScD Thesis], (1995), MIT EECS
[2] Li, Z.; Soh, Y.; Wen, C., Switched and Impulsive Systems. Switched and Impulsive Systems, Lecture Notes in Control and Information Sciences, 313, (2005), Berlin, Germany: Springer, Berlin, Germany · Zbl 1060.93004
[3] Liberzon, D., Switching in Systems and Control. Switching in Systems and Control, Systems & Control: Foundations & Applications, (2003), Boston, Mass, USA: Birkhäuser, Boston, Mass, USA · Zbl 1036.93001
[4] Dayawansa, W. P.; Martin, C. F., A converse Lyapunov theorem for a class of dynamical systems which undergo switching, IEEE Transactions on Automatic Control, 44, 4, 751-760, (1999) · Zbl 0960.93046
[5] Wick, M. A.; Peleties, P.; Decarlo, R. A., Switched controller synthesis for the quadratic stabilization of a pair of unstable linear systems, European Journal of Control, 4, 140-147, (1998) · Zbl 0910.93062
[6] Shorten, R. N.; Naredra, K. S., On the stability and existence of common Lyapunov functions for stable linear switching systems, Proceedings of the IEEE Conference on Decision and Control
[7] Liberzon, D.; Hespanha, J. P.; Morse, A. S., Stability of switched systems: a Lie-algebraic condition, Systems & Control Letters, 37, 3, 117-122, (1999) · Zbl 0948.93048
[8] Xu, H.; Teo, K. L., Exponential stability with \(L_2\)-gain condition of nonlinear impulsive switched systems, Institute of Electrical and Electronics Engineers, 55, 10, 2429-2433, (2010) · Zbl 1368.93614
[9] Liu, J.; Liu, X.; Xie, W.-C., Generalized invariance principles for switched delay systems, IMA Journal of Mathematical Control and Information, 28, 1, 19-39, (2011) · Zbl 1216.93090
[10] Liu, X., Stabilization of switched linear systems with mode-dependent time-varying delays, Applied Mathematics and Computation, 216, 9, 2581-2586, (2010) · Zbl 1206.93086
[11] Branicky, M. S., Multiple Lyapunov functions and other analysis tools for switched and hybrid systems, IEEE Transactions on Automatic Control, 43, 4, 475-482, (1998) · Zbl 0904.93036
[12] Pettersson, S.; Lennartson, B., Stability and robustness for hybrid systems, Proceedings of the IEEE Conference on Decision and Control
[13] Boularas, D.; Cheban, D., Asymptotic stability of switching systems, Electronic Journal of Differential Equations, 2010, 21, 1-18, (2010) · Zbl 1198.34012
[14] Liu, J.; Liu, X.; Xie, W.-C., Input-to-state stability of impulsive and switching hybrid systems with time-delay, Automatica, 47, 5, 899-908, (2011) · Zbl 1233.93083
[15] Lakshmikantham, V.; Leela, S.; Martynyuk, A. A., Practical Stability of Nonlinear Systems, (1990), Singapore: World Scientific, Singapore · Zbl 0753.34037
[16] LaSalle, J.; Lefschetz, S., Stability by Liapunov’s Direct Method, with Applications. Stability by Liapunov’s Direct Method, with Applications, Mathematics in Science and Engineering, 4, (1961), New York, NY, USA: Academic Press, New York, NY, USA · Zbl 0098.06102
[17] Xu, X.; Zhai, G., Practical stability and stabilization of hybrid and switched systems, IEEE Transactions on Automatic Control, 50, 11, 1897-1903, (2005) · Zbl 1365.93359
[18] Leth, J.; Wisniewski, R., On formalism and stability of switched systems, Journal of Control Theory and Applications, 1, 123-130, (2011)
[19] Du, B.; Zhang, X., Delay-dependent stability analysis and synthesis for uncertain impulsive switched system with mixed delays, Discrete Dynamics in Nature and Society, 2011, (2011) · Zbl 1213.93061
[20] Shieh, M. Y.; Chiou, J. S.; Cheng, C. M., Delay independence stability analysis and switching law design for the switched time-delay systems, Information Technology Journal, 10, 6, 1201-1207, (2011)
[21] Xu, X.; Antsaklis, P. J., Practical stabilization of integrator switched systems, Proceedings of the American Control Conference
[22] Xu, X.; Zhai, G.; He, S., On practical asymptotic stabilizability of switched affine systems, Nonlinear Analysis: Hybrid Systems, 2, 1, 196-208, (2008) · Zbl 1157.93502
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.